IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Microwaves (MW) [schedule] [select]
Chair Masahiro Muraguchi (TUS)
Vice Chair Yoshinori Kogami (Utsunomiya Univ.), Hiroshi Okazaki (NTT DOCOMO), Kenichi Tajima (Mitsubishi Electric)
Secretary Takahiro Nakamura (HITACHI), Takashi Shimizu (Utsunomiya Univ.)
Assistant Mizuki Motoyoshi (Tohoku Univ.), Satoshi Yoshida (Kagoshima Univ.)

Conference Date Thu, Nov 15, 2018 10:00 - 17:10
Fri, Nov 16, 2018 09:15 - 15:35
Topics Microwave Technologies 
Conference Place  
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on MW.

Thu, Nov 15 AM  AM
10:00 - 13:00
(1) 10:00-10:25 2-GHz-Band GaN HEMT Class-F Power Amplifiers Using CRLH-Transmission-Line-Stub Dual-Use Circuits for Harmonic Control and DC Biasing MW2018-92 Tomoya Oda, Kento Saiki, Shinichi Tanaka (Shibaura Inst. of Tech.)
(2) 10:25-10:50 Miniaturization of Harmonic Impedance Transformer and its Application to Class-F Amplifiers MW2018-93 Kento Saiki, Shinichi Tanaka (Shibaura Inst. of Tech.), Ryo Ishikawa, Kazuhiko Honjo (Univ. of Electro-Communications)
(3) 10:50-11:15 A Ka-Band High Efficiency Doherty Power Amplifier MMIC using GaN-HEMT for 5G Application MW2018-94 Keigo Nakatani, Yutaro Yamaguchi, Yuji Komatsuzaki, Shintaro Shinjo (Mitsubishi Electric)
(4) 11:15-11:40 Low distortion GaN Power Amplifier with adaptive gate bias control MW2018-95 Takuma Torii, Masatake Hangai, Ryuji Inagaki, Shintaro Shinjo (Mitsubishi electric)
  11:40-13:00 Lunch break ( 80 min. )
Thu, Nov 15 PM  PM1
13:00 - 14:30
  13:00-13:05 Opening Address ( 5 min. )
(5) 13:05-13:30 Wide frequency range digital frequency discriminator using time-to-digital converter and adaptive control of input counter for Instantaneous Frequency Measurement MW2018-96 Akihito Hirai, Koji Tsutsumi, Masaomi Tsuru, Mitsuhiro Shimozawa (Mitsubishi Electric Corp.)
(6) 13:30-13:55 Phase Control Method for Subsampling PLL by Varying Phase and Frequency of Clock Signal of S/H Circuit MW2018-97 Osamu Wada, Hiroyuki Mizutani, Kenichi Tajima (Mitsubishi Electric Corp.)
(7) 13:55-14:20 Trial manufacture of V-band vector-sum phase shift mixer MW2018-98 Shinya Yokomizo, Akihito Hirai, Fujiwara Takanobu, Masaomi Tsuru (Mitsubishi Electric Corp.)
  14:20-14:30 Break ( 10 min. )
Thu, Nov 15 PM  PM2
14:30 - 16:20
(8) 14:30-14:55 Study of 60GHz band transmission beam forming control for mobile radio terminals. MW2018-99 Miyako Takeda, Shoichi Tanifuji (NIT, Okinawa)
(9) 14:55-15:20 Horn and Prism Antenna for Dual Range and Dual FOV Automotive Radar using 77-GHz Band MW2018-100 Hideyuki Nagaishi, Akira Kitayama (HITACHI), Akira Kuriyama, Hiroshi Kuroda (HITACHI AMS)
(10) 15:20-15:45 Evaluation for OAM-MIMO Communication Using Loop Antenna Array MW2018-101 Hiroto Otsuka, Ryohei Yamagishi, Akira Saitou, Hiroshi Suzuki, Ryo Ishikawa, Kazuhiko Honjo (UEC)
(11) 15:45-16:10 Advanced Mode Unity Using Loop Array Proximate to Reflector for OAM Communication MW2018-102 Ryohei Yamagishi, Hiroto Otsuka, Akira Saitou, Hiroshi Suzuki, Ryo Ishikawa, Kazuhiko Honjo (UEC)
  16:10-16:20 Break ( 10 min. )
Thu, Nov 15 PM  PM3 (Invited)
16:20 - 17:10
(12) 16:20-17:10 [Invited Talk]
A Review of Research and Development of Microwaves and Wireless Communications MW2018-103
Yoshihiko Akaiwa (emeritus Prof. Kyushu Univ.)
Fri, Nov 16 AM  AM1
09:15 - 10:40
(13) 09:15-09:40 A Study on a Evaluation of Composite Materials MW2018-104 Masahiro Hanazawa, Masaya Suzuki (UL Japan)
(14) 09:40-10:05 A Study on Measurement of Microwave Absorber by Free Space Method MW2018-105 Masaya Suzuki, Masahiro Hanazawa (UL Japan), Hiromi Shima, Toshihisa Kamei (NDA)
(15) 10:05-10:30 Loss affect to the Estimation of a Rebar MW2018-106 Ryo Sakamoto, Toshiyuki Tanaka (Nagasaki Univ.)
  10:30-10:40 Break ( 10 min. )
Fri, Nov 16 PM  AM2
10:40 - 13:15
(16) 10:40-11:05 Low SHF Band 3-bit Reconfigurable BPF Design Employing pHEMT RF Switch Arrays MW2018-107 Akutsu Naoto, Yamao Yasushi (UEC)
(17) 11:05-11:30 SHF 3-bit Reconfigurable Band Rejection Filter Using Variable-Length λ/4 Anti-Resonators and LC Parallel Coupling MW2018-108 Yusuke Imai, Yaushi Yamao (UEC)
(18) 11:30-11:55 Realization of Flat Passband Characteristics for BPF Using Resistor Loaded Hairpin Shaped Resonators MW2018-109 Tomohiro Tsukushi, Satoshi Ono, Koji Wada (UEC)
  11:55-13:15 Lunch Break ( 80 min. )
Fri, Nov 16 PM  IEEE MTT-S Japan Chapter Special Talk
13:15 - 14:15
(19) 13:15-14:05 [Special Talk]
Report on 2018 IEEE MTT-S International Microwave Symposium MW2018-110
Takashi Shimizu (Utsunomiya Univ.), Ryo Ishikawa (UEC), Tetsuya Ueda (Kyoto Inst. of Tech.), Masataka Ohira (Saitama Univ.), Hiroshi Okazaki (NTT DOCOMO), Yuji Komatsuzaki (Mitsubishi Electric Corp.), Tamura Masaya (TUT)
  14:05-14:15 Break ( 10 min. )
Fri, Nov 16 PM  PM2
14:15 - 15:35
(20) 14:15-14:40 Experimental Evaluation on Improvement of Uneven Heating in Microwave Oven by Diodes-Loaded Planar Electromagnetic Stirrer MW2018-111 Naruki Saito, Yuta Mizushima, Ryosuke Suga, Osamu Hashimoto (Aoyama Gakuin Univ.)
(21) 14:40-15:05 Study on Broadband Microstrip Line Balun with Slitted Ground MW2018-112 Kazuto Oshima, Ryosuke Suga (Aoyama Gakuin Univ.), Tomoki Uwano (Office Uwano), Osamu Hashimoto (Aoyama Gakuin Univ.)
(22) 15:05-15:30 A Basic Study on Gate Less Roadside Antenna of MLFF-ETC for Single Frequency Three Lanes MW2018-113 Yusuke Tomizuka, Ryosuke Suga, Osamu Hashimoto (Aoyama Gakuin Univ.)
  15:30-15:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Mizuki Motoyoshi (Tohoku University)
E-: ec
or Takahiro Nakamura (Hitachi, Ltd.)
E-:  


Last modified: 2018-11-14 23:01:30


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan